A frequency theorem for periodic systems
Doklady Akademii Nauk, Tome 287 (1986) no. 1, pp. 70-73
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_287_1_a15,
author = {V. A. Yakubovich},
title = {A frequency theorem for periodic systems},
journal = {Doklady Akademii Nauk},
pages = {70--73},
year = {1986},
volume = {287},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_287_1_a15/}
}
V. A. Yakubovich. A frequency theorem for periodic systems. Doklady Akademii Nauk, Tome 287 (1986) no. 1, pp. 70-73. http://geodesic.mathdoc.fr/item/DAN_1986_287_1_a15/